Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 89, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 31, 2012, 2:12 PM EDT for Baker County, Columbia County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2012, 2:12 PM EDT (18:12 UTC)
- Expired
- May 31, 2012, 2:39 PM EDT
- In force
- 27 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Columbia County, FL
The radar
The Jacksonville radar (KJAX), 72 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
546 WUUS52 KJAX 311812 SVRJAX FLC003-023-311900- /O.NEW.KJAX.SV.W.0089.120531T1812Z-120531T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 212 PM EDT THU MAY 31 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BAKER COUNTY IN NORTHEAST FLORIDA EASTERN COLUMBIA COUNTY IN NORTHERN FLORIDA * UNTIL 300 PM EDT * AT 212 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OLUSTEE...OR 13 MILES EAST OF LAKE CITY...AND MOVING NORTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3047 8250 3039 8223 3016 8240 3023 8254 TIME...MOT...LOC 1812Z 199DEG 4KT 3026 8243 $$ TRABERT
3 follow-up statements
174 WWUS52 KJAX 311819 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 219 PM EDT THU MAY 31 2012 FLC003-023-311900- /O.CON.KJAX.SV.W.0089.000000T0000Z-120531T1900Z/ BAKER FL-COLUMBIA FL- 219 PM EDT THU MAY 31 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR EASTERN COLUMBIA AND WESTERN BAKER COUNTIES... AT 219 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WESTERN BAKER COUNTY...OR 13 MILES EAST OF LAKE CITY...MOVING EAST AT 5 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3043 8244 3039 8223 3021 8236 3024 8254 TIME...MOT...LOC 1819Z 249DEG 4KT 3025 8243 $$ TRABERT
093
WWUS52 KJAX 311830
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT THU MAY 31 2012
FLC003-023-311900-
/O.CON.KJAX.SV.W.0089.000000T0000Z-120531T1900Z/
BAKER FL-COLUMBIA FL-
230 PM EDT THU MAY 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EASTERN COLUMBIA AND WESTERN BAKER COUNTIES...
AT 230 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER WESTERN BAKER COUNTY...OR 14 MILES EAST
OF LAKE CITY...MOVING NORTHEAST AT 5 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3043 8244 3039 8223 3023 8234 3024 8253
3024 8254
TIME...MOT...LOC 1830Z 222DEG 6KT 3027 8242
$$
TRABERT821
WWUS52 KJAX 311839
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT THU MAY 31 2012
FLC003-023-311849-
/O.CAN.KJAX.SV.W.0089.000000T0000Z-120531T1900Z/
BAKER FL-COLUMBIA FL-
239 PM EDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA AND WESTERN
BAKER COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3043 8244 3039 8223 3023 8234 3024 8253
3024 8254
TIME...MOT...LOC 1839Z 222DEG 6KT 3028 8241
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 9:44 AM EDT, 4 hours 28 minutes earlier.
Area forecast discussion, May 31, 9:44 AM EDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 944 AM EDT THU MAY 31 2012 ...HOT AND HUMID WITH ISOLATED SEVERE STORMS THIS AFTN/EVENING... .UPDATE...LOW STRATUS WITH PATCHY FOG IN THE 2-5 SM RANGE WILL DRIFT ENE OVER NE FL AND PARTS OF SE GA THROUGH LATE MORNING. UPDATE THE FORECAST FOR PATCHY FOG WORDING...AND EXPECT AS HEATING INCREASES THIS MORNING THE STRATUS WILL BURN OFF. THE WEST COAST SEA BREEZE WAS ALREADY GETTING UNDERWAY WITH VISIBLE SATELLITE SHOWING CUMULUS POPPING INLAND OF APALACHEE BAY. SFC OBS SHOW HIGH DEW PTS IN THE MID 70 RANGE NOSING INLAND FROM THE BAY AND THIS LOW LEVEL MOISTURE SURGE COMBINED WITH MID LEVEL COOLING PER THE JAX AND TAE 12Z RAOBS SET THE STAGE FOR HIGH INSTABILITY ACROSS OUR NE FL ZONES THIS MORNING. THUS EXPECT SHRA AND LONE TS TO START POPPING ACROSS OUR WESTERN FL ZONES BY LATE MORNING. THIS ACTIVITY WILL TRANSLATE INLAND WITH STORM MOTION ESE AROUND 10 MPH. THE BEST LOW LEVEL SUPPORT FOR STORMS WILL BE THIS AFTN AND EVENING WHEN THE WEST COAST SEA BREEZE AND RESULTANT OUTFLOWS CONVERGE WITH THE ST JOHNS RIVER BREEZE AND EAST COAST SEA BREEZE...THUS HIGHEST RAIN CHANCES IN THE 40-50% RANGE ARE ACROSS NE FL WITH ABOUT 30-40% EXTENDING NWD OVER SE GA. THE POTENTIAL FOR ISOLD SEVERE STORMS EXISTS WITH GUSTY WINDS AND HAIL THE MAIN CONVECTIVE CONCERNS (500 MB TEMPS -11 DEG C AND INCREASED SHEAR IN THE HAIL GROWTH ZONE). TEMPS WERE ON TRACK TO WARM INTO THE LOW 90S INLAND...TO UPPER 80S COAST. && .AVIATION...IFR TO MVFR CIGS WERE MOVING ENE ACROSS NE FL THIS MORNING WITH 3-5 SM VISIBILITIES AND HAVE UPDATED THE TAFS. LOW STRATUS THIS MORNING MOVING OFFSHORE OF THE COAST WILL DELAY SEA BREEZE TIMING SOME. && .MARINE...FOG BANK WITH VISIBILITIES OF 2-5 SM WILL MOVE OFFSHORE OF THE NE FL ATLANTIC COAST WITHIN THE NEXT COUPLE OF HOURS. LIGHT WSW FLOW 10 KTS OR LESS THIS MORNING WITH SEAS 1-3 FT. WINDS WILL BECOME SE NEAR THIS COAST THIS AFTN WITH THE SEA BREEZE. NO HEADLINES EXPECTED UNTIL FRI NIGHT WITH SW WIND SURGE AHEAD OF APPROACHING FRONT. RIP CURRENTS: LOW RISK TODAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 95 69 91 67 / 30 30 50 50 SSI 88 74 88 72 / 20 20 30 30 JAX 92 70 89 68 / 40 40 30 20 SGJ 89 73 87 70 / 40 40 40 30 GNV 93 70 89 67 / 40 30 40 20 OCF 93 70 88 68 / 30 20 50 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/CHASE
Hazardous weather outlook, May 31, 11:00 AM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1100 AM EDT THU MAY 31 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-011000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1100 AM EDT THU MAY 31 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SCATTERED STRONG AND ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND FRIDAY AFTERNOON... .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. STORM MOTION WILL GENERALLY BE SLOW TOWARDS THE EAST-NORTHEAST AT 10 MPH OR LESS. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE FRIDAY AFTERNOON...MAINLY ACROSS SOUTHEAST GEORGIA. ISOLATED STORMS WILL REMAIN POSSIBLE ON SATURDAY WITH A BREAK FROM CONVECTION EXPECTED ON SUNDAY. ISOLATED STORMS WILL RETURN ON MONDAY...WITH SCATTERED STORMS EXPECTED EACH DAY ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IF WARNINGS ARE ISSUED FOR YOUR LOCATION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH/MZ
In the hours before
Special weather statement, May 31, 1:19 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 119 PM EDT THU MAY 31 2012 FLZ021-311745- SUWANNEE- 119 PM EDT THU MAY 31 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 145 PM EDT... AT 119 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER SUWANNEE COUNTY...OR 11 MILES NORTHWEST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL IMPACT AREAS WEST OF MCALPIN... AND SOUTH OF WELLBORN THROUGH 145 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3022 8280 3008 8279 3003 8288 3011 8293 TIME...MOT...LOC 1719Z 225DEG 5KT 3009 8287 ENYEDI
Special weather statement, May 31, 1:30 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
130 PM EDT THU MAY 31 2012
FLZ021-022-311800-
COLUMBIA-SUWANNEE-
130 PM EDT THU MAY 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM EDT...
AT 130 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF WELLBORN...OR 11 MILES
WEST OF LAKE CITY...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELLBORN...FIVE POINTS...
WINFIELD AND SUWANNEE VALLEY THROUGH 200 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3033 8273 3032 8272 3033 8271 3023 8261
3009 8282 3019 8288
TIME...MOT...LOC 1730Z 220DEG 20KT 3016 8281
ENYEDISpecial weather statement, May 31, 1:37 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 PM EDT THU MAY 31 2012
FLZ030-031-036-311815-
ALACHUA-BRADFORD-UNION-
137 PM EDT THU MAY 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD...NORTHERN ALACHUA AND UNION COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...
AT 137 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF WORTHINGTON
SPRINGS...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND LA CROSSE...WORTHINGTON SPRINGS...SAMPSON...NEW
RIVER...LAKE BUTLER...JOHNSTOWN...DUKES AND BROOKER THROUGH 215 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2993 8254 2994 8253 2996 8253 3010 8229
2987 8219 2981 8252 2993 8256
TIME...MOT...LOC 1737Z 249DEG 9KT 2990 8250
TRABERTSpecial weather statement, May 31, 1:51 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 151 PM EDT THU MAY 31 2012 FLZ022-023-030-311830- BAKER-COLUMBIA-UNION- 151 PM EDT THU MAY 31 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN BAKER...EASTERN COLUMBIA AND NORTHWESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT... AT 151 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES WEST OF LULU...OR 7 MILES SOUTHEAST OF LAKE CITY...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LULU AND OLUSTEE THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3032 8236 3011 8225 3002 8259 3016 8263 TIME...MOT...LOC 1751Z 247DEG 11KT 3010 8258 TRABERT
Special weather statement, May 31, 1:58 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EDT THU MAY 31 2012
FLZ021-022-311845-
COLUMBIA-SUWANNEE-
158 PM EDT THU MAY 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...
AT 158 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF MCALPIN...OR 10 MILES
SOUTHEAST OF LIVE OAK...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MCALPIN...HOUSTON...
WELLBORN...WINFIELD...WATERTOWN...SUWANNEE VALLEY...LAKE CITY AND
FIVE POINTS THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3034 8280 3033 8279 3033 8277 3032 8275
3033 8273 3032 8272 3033 8269 3039 8266
3021 8254 3003 8294 3022 8298
TIME...MOT...LOC 1758Z 241DEG 14KT 3017 8290
TRABERTSpecial weather statement, May 31, 2:09 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT THU MAY 31 2012
FLZ022-030-311845-
COLUMBIA-UNION-
209 PM EDT THU MAY 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...
AT 210 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF COLUMBIA...OR 3 MILES
NORTHEAST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTHEAST AT 20
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLUMBIA
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2997 8276 2999 8276 2999 8279 3004 8279
3019 8259 3002 8247 2991 8277 2992 8277
2993 8280
TIME...MOT...LOC 1810Z 239DEG 16KT 3000 8272
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 3:18 AM EDT | Special Weather Statement | JAX | Suwannee | 27 min |
| May 31, 1:19 PM EDT | Special Weather Statement | JAX | Suwannee | 26 min |
| May 31, 1:30 PM EDT | Special Weather Statement | JAX | Columbia | 30 min |
| May 31, 1:37 PM EDT | Special Weather Statement | JAX | Union | 38 min |
| May 31, 1:51 PM EDT | Special Weather Statement | JAX | Union | 39 min |
| May 31, 1:58 PM EDT | Special Weather Statement | JAX | Columbia | 47 min |
| May 31, 2:09 PM EDT | Special Weather Statement | JAX | Columbia | 36 min |
| May 31, 2:51 PM EDT | Special Weather Statement | JAX | Baker | 24 min |
| May 31, 2:53 PM EDT | Special Weather Statement | JAX | Bradford | 37 min |
| May 31, 3:12 PM EDT | Special Weather Statement | JAX | Duval | 48 min |
| May 31, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 30 min |
| May 31, 3:33 PM EDT | Special Weather Statement | JAX | Clay | 42 min |
| May 31, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 24 min |
| May 31, 4:01 PM EDT | Special Weather Statement | JAX | Duval | 29 min |
| May 31, 4:04 PM EDT | Special Weather Statement | JAX | Duval | 26 min |
| May 31, 4:22 PM EDT | Special Marine Warning | JAX | 83 min | |
| May 31, 4:24 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| May 31, 4:31 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 58 min |
| May 31, 4:32 PM EDT | Special Weather Statement | JAX | Duval | 28 min |
| May 31, 4:52 PM EDT | Special Weather Statement | JAX | Saint Johns | 38 min |
| May 31, 5:08 PM EDT | Special Marine Warning | JAX | 67 min | |
| May 31, 5:25 PM EDT | Special Weather Statement | JAX | Flagler | 35 min |
| May 31, 5:31 PM EDT | Special Marine Warning | JAX | 89 min | |
| May 31, 6:05 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 85 min |
| May 31, 6:18 PM EDT | Special Marine Warning | JAX | 117 min | |
| May 31, 6:24 PM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| May 31, 7:42 PM EDT | Special Weather Statement | JAX | Hamilton | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.